# SDR AALA20070121

- Difficulty date: January 18, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT LIGHT AT OVERHEAD ABOVE SEAT 5H INOPERATIVE.  RELAMPED EMERGENCY EXIT LIGHT AT OVERHEAD ABOVE SEAT 5H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
